# SDR AALA951979

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Row 17d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT ROW 17D INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
